# SDR CALA9601582

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SKIN CORRODED BELOW STRINGER 28L AT STA 580.  THE CORRODED AREA WAS CUT OUT.  A DOUBLER AND STRAP WERE FABRICATED AND INSTALLED IAW SRM 53-30-2 AND 53-30-3.
